Title: On the relationship between overlapping and nonoverlapping domain decomposition methods
Authors: Chan, T ×
Goovaerts, Danny #
Issue Date: 1992
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:13 issue:2 pages:663-670
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science